# SDR AWXA200400707

- Difficulty date: June 27, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 0585
- Condition: Failed
- Location: Emergency Light
- Part time: 42,899 hours, 19,264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM FAILS BITE CK ON FWD FLT ATTENDANTS PANEL.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW A320 AMM TASKS 33-51-38-000-001 AND 38-400-001. OPERATIONAL CHECK GOOD IAW A320 AMM SUB TASK 33-51-32 740-050-A.
